Alert archive / Arkansas / Flash Flood Warnings in 2009

Flash Flood Warning 159, NWS Jackson, MS

October 13, 2009Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this flash flood warning at Oct 13, 2009, 9:55 AM CDT for Ashley County, Chicot County, Arkansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2009, 9:55 AM CDT (14:55 UTC)
Expired
Oct 13, 2009, 4:00 PM CDT
In force
6 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Ashley County, AR, Chicot County, AR

The radar

The Little Rock radar (KLZK), 178 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 11:20 AM CDTFLASH FLOODDermott, AR3 STREETS IN DERMOTT ARE UNDER WATER...6 RDS ACROSS THE N HALF OF THE CO ARE CLOSED. APPROX 2 IN OF RAIN HAS FALLEN SINCE 8-9 AM.
Oct 13, 11:20 AM CDTFLASH FLOODHamburg, ARSEVERAL RDS FLOODED IN HAMBURG AND CROSSETT ALONG WITH SOME IN THE COUNTY.
Oct 13, 2:10 PM CDTFLASH FLOODLake Village, AR40 PERCENT OF COUNTY ROADS ARE UNDER WATER. CITIES OF LAKE VILLAGE, EUDORA, AND DERMOTT ARE BEGINNING TO FLOOD.
Oct 13, 3:12 PM CDTFLASH FLOODDermott, ARSIXTY PERCENT OF ROADS UNDER WATER...EIGHT HOMES AND TWO BUSINESSES WITH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 85 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2009-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2009-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 131455
FFWJAN
ARC003-017-132100-
/O.NEW.KJAN.FF.W.0159.091013T1455Z-091013T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
955 AM CDT TUE OCT 13 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WEST CROSSETT...NORTH CROSSETT...
  HAMBURG...CROSSETT...
  NORTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...LAKE VILLAGE...DERMOTT...

* UNTIL 400 PM CDT TUESDAY

* AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  DERMOTT TO FOUNTAIN HILL...MOVING NORTHEAST AT 5 MPH. ESTIMATED    
  RADAR RAINFALL AMOUNTS...ON THE ORDER OF AN INCH...HAVE OCCURRED   
  THE PAST HOUR.

* THE STORMS PRODUCING THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL
  OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
  COUNTIES.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
SIX HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3323 9210 3331 9197 3340 9197 3340 9146
      3357 9144 3356 9135 3352 9127 3356 9123
      3351 9118 3344 9123 3345 9118 3351 9117
      3349 9112 3345 9112 3341 9121 3340 9112
      3324 9114 3313 9146 3302 9207 3306 9211

$$

CME
1 follow-up statement
000 
WGUS74 KJAN 131646
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1146 AM CDT TUE OCT 13 2009

ARC003-017-132100-
/O.CON.KJAN.FF.W.0159.000000T0000Z-091013T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-CHICOT AR-
1146 AM CDT TUE OCT 13 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHERN CHICOT AND ASHLEY COUNTIES...

AT 1144 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODDING 
ACROSS ASHLEY AND CHICOT COUNTIES. SEVERAL ROADS HAVE WATER FLOWING 
ACROSS THEM OR HAVE BEEN CLSOED. ESTIMATED RADAR RAINFALL 
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE 
PAST TWO HOURS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCMILLAN CORNER

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
THREE HOURS. WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE. 
SIGNIFICANT FLOODING IS LIKELY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
FIND AN ALTERNATE ROUTE AND MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3323 9210 3331 9197 3340 9197 3340 9146
      3357 9144 3356 9135 3352 9127 3356 9123
      3351 9118 3344 9123 3345 9118 3351 9117
      3349 9112 3345 9112 3341 9121 3340 9112
      3324 9114 3313 9146 3302 9207 3306 9211

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 4:12 AM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Oct 13, 4:12 AM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
412 AM CDT TUE OCT 13 2009

.SHORT TERM...RAINFALL WILL BE ON THE INCREASE AGAIN TODAY.
CONVERGENCE ASSOCIATED WITH A FRONT STALLED ACROSS THE ARKLATEX WILL
INCREASE TODAY AS THE NEXT SHORTWAVE MOVES INTO THE REGION TO
PROVIDE UPPER SUPPORT. THE BOUNDARY STALLED NEAR THE COAST WILL ALSO
PROVIDE FOCUS FOR CONVECTION THIS AFTERNOON...RESULTING IN HIGH RAIN
CHANCES AREAS S OF INTERSTATE 20. INCREASED MAV POPS A BIT TODAY TO
PROVIDE CATEGORICAL POPS FOR THE ENTIRE FORECAST AREA. HAVE ISSUED A
FLOOD WATCH FOR THIS AFTERNOON AND EVENING FOR NWRN/NCNTRL ZONES IN
LIGHT OF INCREASING FLOW ACROSS THE BOUNDARY IN THAT VICINITY. THE
AIR MASS WILL BE A BIT MORE UNSTABLE TODAY AS WEAK CYCLOGENESIS
DEVELOPS ALONG THE NWRN BOUNDARY AND AS THE COASTAL BOUNDARY LIFTS
INLAND. THUNDERSTORM ACTIVITY WILL REMAIN BELOW SEVERE LIMITS BUT
WILL ENHANCE LOCAL RAINFALL INTENSITIES. THE SURFACE LOW WILL LIFT
NEWD OUT OF THE FORECAST AREA BY SUNRISE WEDNESDAY. WILL SEE LOW
LEVEL FLOW BEGIN TO VEER MORE W/NWLY OVER NRN AREAS WED AFTERNOON...
RESULTING IN DECREASING RAIN CHANCES INTO WED NIGHT AS DRIER AIR
BEGINS TO ADVECT INTO NRN AREAS.

.LONG TERM...THURSDAY THROUGH TUESDAY...THE GFS/EURO/NAM CONTINUE TO
BE IN PRETTY GOOD AGREEMENT THAT THE COLD FRONT WILL FINALLY MAKE A
PUSH SOUTHEAST ACROSS THE AREA THURSDAY AFTERNOON AND EVENING AS THE
UPPER TROUGH DEEPENS AND BEGINS TO MOVE EAST. THE GFS/NAM DEVELOP
THE SURFACE LOW AND MOVE IT ACROSS THE SOUTHERN PORTIONS OF THE AREA
ON THURSDAY WITH THE EURO BEING A LITTLE FURTHER TO THE NORTH WITH
THE TRACK OF THE LOW. THE DEVELOPMENT AND TRACK OF THE SURFACE LOW
WILL DICTATE THE AREA OF CONCERN FOR STRONG TO SEVERE STORMS. EITHER
WAY ABUNDANT MOISTURE WILL BE AVAILABLE ON THURSDAY WITH PWATS NEAR
2 INCHES OVER MOST OF THE AREA. THE GFS INDICATES GOOD INSTABILITY
OVER THE SOUTHERN PORTIONS OF THE AREA WITH ML CAPES OF 2000-2500
J/KG AND DECENT SHEAR. THIS SHOULD SUPPORT STRONG TO ISOLATED SEVERE
STORMS ALONG AND AHEAD OF THE BOUNDARY MAINLY ALONG THE HIGHWAY 84
CORRIDOR...BUT AGAIN THE AREAL EXTENT OF THE POSSIBILITY OF STRONG
TO SEVERE STORMS WILL HAVE TO CONTINUE TO BE MONITORED. WILL
CONTINUE THE MENTION THE POSSIBILITY OF STRONG TO ISOLATED SEVERE
STORMS IN THE HWO.

A FEW SHOWERS WILL BE POSSIBLE EARLY ON FRIDAY BEFORE MUCH DRIER AIR
MOVES IN DURING THE DAY WITH PWATS FALLING DOWN NEAR 0.5 INCH.
COOLER AIR WILL BEGIN TO SPILL SOUTH ACROSS THE AREA WITH HIGHS IN
THE 60S OVER MUCH OF THE AREA FRIDAY. THE GFS IS A LITTLE WARMER
THAN PREVIOUS RUNS FOR SATURDAY MORNING AND IS ALSO WARMER THAN THE
EURO. WILL BLEND THE TWO MODELS AND GO WITH LOWS GENERALLY IN THE
LOW TO MID 40S OVER MUCH OF THE AREA WHICH IS BELOW GUIDANCE. BOTH
OF THE MODELS INDICATE ANOTHER COLD FRONT DROPPING SOUTH ACROSS THE
AREA SATURDAY AFTERNOON WHICH WILL MAINLY BE A REINFORCING SHOT OF
COOLER AIR.

SATURDAY WILL AGAIN BE COOL WITH HIGHS GENERALLY IN THE THE LOW TO
MID 60S ACROSS THE AREA. GFS/EURO INDICATE THAT THE SURFACE HIGH
WILL SHIFT OVER THE AREA SUNDAY MORNING AND THIS SHOULD ALLOW THE
WINDS TO CUT OFF AND THIS COMBINED WITH H925 TEMPS RANGING FROM 3 TO
5C ACROSS THE AREA WILL MAKE FOR A COOL NIGHT. OVERNIGHT TEMPS WILL
AGAIN BE COOLER WITH LOWS IN THE UPPER 30S IN THE NORTH TO THE LOW
TO MID 40S IN THE SOUTH. MADE CUTS TO MEX GUIDANCE HIGHS AND LOWS
THROUGH THE WEEKEND LEANING A LITTLE TOWARDS THE COOLER EURO. THE
HIGH SHIFTS TO THE EAST ON MONDAY AND SOUTHEASTERLY WARMER FLOW WILL
RETURN TO THE ARKLAMISS. MOISTURE WILL INCREASE OVER THE AREA BY
TUESDAY AND SO WILL THE CHANCE OF SHOWERS ALONG WITH EVEN WARMER
TEMPERATURES./15/

&&

.AVIATION...WIDESPREAD IFR/LIFR CIGS ACROSS THE REGION THIS MORNING
WITH BKN-OVC DECKS BELOW 500 FEET AT MANY LOCATIONS. OCNL VSBYS 3-5
MILES IN FOG...LOCALLY LOWER IN PATCHES OF DENSE FOG. CIGS/VSBY WILL
IMPROVE BY LATE MORNING BUT WIDESPREAD MVFR DECKS WILL CONTINUE.
RAIN AND ISOLATED TSTMS WILL DEVELOP FROM THE WEST AND S BY LATE
MORNING...SPREADING ACROSS THE FORECAST AREA DURING THE DAY. PERIODS
OF HEAVIER RAIN WILL BE POSSIBLE. RAIN CHANCES WILL CONTINUE
TONIGHT...DECREASING BY MIDNIGHT. WILL SEE WIDESPREAD IFR CIGS
REDEVELOP TONIGHT WITH OCNL MVFR VSBYS IN FOG.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       79  69  77  61 /  96  94  72  26
MERIDIAN      78  67  78  62 /  97  93  77  23
VICKSBURG     78  67  78  61 /  98  96  73  34
HATTIESBURG   80  71  81  67 /  90  60  74  25
NATCHEZ       80  70  79  66 /  93  87  82  34
GREENVILLE    73  63  74  59 / 100 100  51  36
GREENWOOD     75  64  71  57 /  97 100  52  24

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
     MSZ018-019-025>028-034>036-040>042.

LA...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
     LAZ007>009.

AR...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
     ARZ074-075.

&&

03/15
Hazardous weather outlook, Oct 13, 5:33 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
533 AM CDT TUE OCT 13 2009

LAZ015-016-023>026-MSZ043>066-072>074-141045-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
533 AM CDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND
CENTRAL AND SOUTH MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY. A VIGOROUS
UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE ACROSS THE REGION.
INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE FRONT WILL RESULT IN
A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA. LOCALLY
HEAVY RAINFALL WITH PONDING WATER ON ROADWAYS AND IN LOW LYING AREAS
WILL ALSO BE POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE POSSIBLE THURSDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>036-040>042-141045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ISSAQUENA-SHARKEY-YAZOO-
533 AM CDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF RAIN AND ISOLATED THUNDERSTORMS WILL BRING THE
POSSIBILITY OF FLOODING TO THE AREA. A FLOOD WATCH HAS BEEN ISSUED
FOR THIS AFTERNOON AND TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO
3 INCHES WILL BE POSSIBLE IN AREAS THAT RECEIVED 3 TO 5 INCHES OF
RAIN MONDAY. SOIL REMAINS SATURATED AND QUICK RUNOFF WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY. A VIGOROUS
UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE ACROSS THE REGION.
INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE FRONT WILL RESULT IN
A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA. LOCALLY
HEAVY RAINFALL WITH PONDING WATER ON ROADWAYS AND IN LOW LYING AREAS
WILL ALSO BE POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE POSSIBLE TODAY AND TONIGHT AND AGAIN THURSDAY.

MSZ029>033-037>039-141045-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
533 AM CDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RAIN AND
ISOLATED THUNDERSTORMS MAY PRODUCE PONDING WATER ON ROADWAYS AND IN
LOW LYING AREAS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY. A VIGOROUS
UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE ACROSS THE REGION.
INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE FRONT WILL RESULT IN
A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA. LOCALLY
HEAVY RAINFALL WITH PONDING WATER ON ROADWAYS AND IN LOW LYING AREAS
WILL ALSO BE POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE POSSIBLE THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Local storm report, Oct 13, 7:59 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
759 AM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     TSTM WND DMG     2 W MERIGOLD            33.84N 90.76W
10/09/2009                   BOLIVAR            MS   PUBLIC

            A COUPLE LARGE TREES WERE BLOWN DOWN OFF PEMBLE RD JUST W
            OF MERIGOLD.

1220 PM     TSTM WND DMG     INDIANOLA               33.45N 90.64W
10/09/2009                   SUNFLOWER          MS   PUBLIC

            NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN AROUND
            TOWN.

1229 PM     LIGHTNING        BLAINE                  33.61N 90.52W
10/09/2009                   SUNFLOWER          MS   PUBLIC

            A HOME WAS STRUCK AND SUSTAINED DMG TO THE CEILING AND
            WINDOWS.

0110 PM     TSTM WND DMG     3 WSW CARROLLTON        33.49N 89.97W
10/09/2009                   CARROLL            MS   LAW ENFORCEMENT

            SEVERAL TREES WERE BLOWN DOWN ALONG HWY 82...S AND SW OF
            TOWN.

0146 PM     TSTM WND DMG     3 NE MISTERTON          33.74N 89.54W
10/09/2009                   GRENADA            MS   PUBLIC

            SCATTERED TREES WERE BLOWN DOWN ACROSS E AND SE GRENADA
            CO.

&&

CME
Local storm report, Oct 13, 8:10 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
810 AM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     3 SE NORTH CARROLLTON   33.48N 89.88W
10/09/2009                   CARROLL            MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS HIGHWAY 35 SOUTH...JUST SE OF
            CARROLLTON.

&&

CME
Local storm report, Oct 13, 8:52 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 AM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     2 S MONTPELIER          33.69N 88.95W
10/09/2009                   CLAY               MS   POST OFFICE

            A FEW TREES WERE BLOWN DOWN NEAR MONTPELIER.

0245 PM     TSTM WND DMG     4 SSE MABEN             33.50N 89.05W
10/09/2009                   OKTIBBEHA          MS   EMERGENCY MNGR

            A COUPLE TREES DOWN NEAR THE CHOCTAW/OKTIBBEHA CO LINE.

&&

CME
Local storm report, Oct 13, 9:06 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
906 AM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            STARKVILLE              33.46N 88.82W
10/12/2009                   OKTIBBEHA          MS   EMERGENCY MNGR

            SEVERAL RDS WERE FLOODED ACROSS THE COUNTY. WET SOILS AND
            A STEADY RAIN EVENT LED TO THE FLOODED RDS.

0300 PM     FLOOD            COLUMBUS                33.51N 88.40W
10/12/2009                   LOWNDES            MS   EMERGENCY MNGR

            RDS WERE FLOODED ACROSS THE CO...WITH 4 TO 6 RDS CLOSED.
            STEADY RAIN OVER SEVERAL HOURS LED TO THE FLOODED RDS.

&&

CME
Local storm report, Oct 13, 9:15 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      CARROLLTON              33.50N 89.92W
10/12/2009                   CARROLL            MS   EMERGENCY MNGR

            SEVERAL ROADS CLOSED ACROSS THE COUNTY DUE TO WATER
            COVERING ROADWAYS.

&&

BMK
Local storm report, Oct 13, 9:51 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     TSTM WND DMG     MONEY                   33.65N 90.21W
10/09/2009                   LEFLORE            MS   EMERGENCY MNGR

            TREES DOWN IN THE CITY...ROOF DAMAGE REPORTED IN WILDWOOD
            PLANTATION

0100 PM     TSTM WND DMG     4 NE GREENWOOD          33.56N 90.14W
10/09/2009                   LEFLORE            MS   EMERGENCY MNGR

            TREES DOWN ALONG HWY 7 OUTSIDE GREENWOOD

&&

BMK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:23 AM CDTFlash Flood WatchJANAshley, Chicot22 hr
Oct 13, 3:43 PM CDTFlash Flood WarningJANAshley, Chicot6 hr

Nearby

Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.